# SDR SWAA2022031605773

- Difficulty date: August 28, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 56,086 hours, 27,219 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY; R/H FLOOR TO SIDEWALL SUPPORT PLATE HAS AREAS OF CORROSION BS727 TO BS767 RBL23 WL156 / REMOVED & REPLACED ACB R/H FLOOR TO SIDEWALL SUPPORT PLATE BS 727-767; RBL 23; WL 156 IAW SRM 51-40-02; SRM 51-40-05; DWG #146A7500
